MathSciNet Relay Station
MathSciNet bibliographic data
MR789886 (87c:65078) 65L05
Chawla, M. M.; Rao, P. S. High-accuracy $P$-stable methods for $y''=f(t,y)$. IMA J. Numer. Anal. 5 (1985), no. 2, 215–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement